IDEAS home Printed from https://ideas.repec.org/a/spr/joecth/v23y2003i1p165-174.html
   My bibliography  Save this article

Existence, uniqueness, and stability of equilibrium in an OLG economy

Author

Listed:
  • Ronald Wendner

    ()

Abstract

This paper presents sufficient conditions for the existence of a unique and globally stable steady state equilibrium for OLG economies with production. The conditions impose separate requirements on the utility and production functions. Moreover, the conditions do not require assumptions concerning the third order derivatives of the production and utility functions. Copyright Springer-Verlag Berlin/Heidelberg 2003

Suggested Citation

  • Ronald Wendner, 2003. "Existence, uniqueness, and stability of equilibrium in an OLG economy," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(1), pages 165-174, December.
  • Handle: RePEc:spr:joecth:v:23:y:2003:i:1:p:165-174
    DOI: 10.1007/s00199-003-0360-9
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00199-003-0360-9
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Fanti, Luciano & Gori, Luca, 2011. "Public health spending, old-age productivity and economic growth: Chaotic cycles under perfect foresight," Journal of Economic Behavior & Organization, Elsevier, vol. 78(1-2), pages 137-151, April.
    2. Li, Jinlu & Lin, Shuanglin, 2008. "Existence and uniqueness of steady-state equilibrium in a two-sector overlapping generations model," Journal of Economic Theory, Elsevier, vol. 141(1), pages 255-275, July.
    3. Ali Khan, M. & Piazza, Adriana, 2012. "On the Mitra–Wan forestry model: A unified analysis," Journal of Economic Theory, Elsevier, vol. 147(1), pages 230-260.
    4. Chen, Hung-Ju & Li, Ming-Chia & Lin, Yung-Ju, 2008. "Chaotic dynamics in an overlapping generations model with myopic and adaptive expectations," Journal of Economic Behavior & Organization, Elsevier, vol. 67(1), pages 48-56, July.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:23:y:2003:i:1:p:165-174. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.